Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Read user comments about the side effects, benefits, and effectiveness of cefdinir oral.

Overall User Ratings

238 Total User Reviews

User Reviews

«Previous 46-50 of 65 Next»
Condition: Other
10/27/2008 4:21:46 PM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I was prescribed this medicine for a sinus infection. I started having extremely bad diarrhea within 2 days of my first dose. It is now 20 days later and I still have bad diarrhea. I have never had a reaction to an antibiotic, even Cipro. I would rather have my sinus infection.

Condition: Other
10/11/2008 11:03:21 AM

Reviewer: sami, 3-6 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
This is the worst medicine EVER! My 3 1/2 year old daughter was given this for an upper resp infection. She started to have diarreah non-stop and I quit giving it to her and 3 days later she has severe cramping and diarreah. It is awful to see her go through that. She had this same medication 8 months earlier for an ear infection and ended up in the hospital for 3 days after vomitting and seve ... Show Full Comment

Condition: Other
10/2/2008 12:45:31 AM

Reviewer: tyrpru, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Had to take the pills for 21 days and have been severely bloated everyday since. I don't recognize my own stomach as it is so distended. I would have asked for another drug but it was given to me after a horrible experience with Augmentin, which made me vomit for 3 hours. Now that I have taken my last dosage of cefdinir, I am hoping that my intestines will start working right again. I even ... Show Full Comment

Condition: Other
8/12/2008 4:29:42 PM

Reviewer: 45-54 Male on Treatment for less than 1 month

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I was prescribed the name brand and received this as the generic. taking 300mg twice daily - supposed to be for 10 days. After day 3 some itching, but I thought I could cope. By day 6, itching was so severe I could not tolerate it.... any where if itched/touched turned red and itched even worse. Eventually had to take something so I could sleep. Stopped taking and will never take again. Have ... Show Full Comment

Condition: Other
7/15/2008 8:29:15 AM

Reviewer:

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I was given this drug after 2 rounds of other antibiotics, that didn't work, for a sinus infection, I am an adult in my 40's. I was given a Rosefrin (not sure how to spell) injection and then this antibiotic. My joints began to ache after about 4-5 days of taking this drug. I read this was one of the side effects. I am still having joint pain after 2 weeks of being off of it. I have n ... Show Full Comment

«Previous 46-50 of 65 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
fruit drinks
Eat these to think better.
Balding man in mirror
Treatments & solutions.
No gym workout
Moves to help control blood sugar.
Remember your finger
Are you getting more forgetful?
acupuncture needle on shoulder
10 tips to look and feel good.
Close up of eye
12 reasons you're distracted.
birth control pills
Which kind is right for you?
embarrassed woman
Do you feel guilty after eating?
woman biting a big ice cube
Habits that wreck your teeth.
pacemaker next to xray
Treatment options.
Pink badge on woman chest to support breat cancer
Myths and facts.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.